Affordable Access

Access to the full text

The structure of similarity homogeneous locally compact spaces with an intrinsic metric

Authors
  • Gundyrev, I. A.1
  • 1 Omsk State University, Omsk, 644077, Russia , Omsk (Russia)
Type
Published Article
Journal
Siberian Advances in Mathematics
Publisher
Allerton Press
Publication Date
Jan 01, 2015
Volume
25
Issue
1
Pages
33–38
Identifiers
DOI: 10.3103/S1055134415010046
Source
Springer Nature
Keywords
License
Yellow

Abstract

We study locally compact spaces with an intrinsic metric such that the group of metric similarities is transitive and the group of isometries is not transitive. We confirm Berestovskiĭ’s conjecture on the structure of such spaces.

Report this publication

Statistics

Seen <100 times